Alert archive / North Dakota / High Wind Warnings in 2008

High Wind Warning 4, NWS Bismarck, ND

July 12, 200832 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Jul 12, 2008, 10:33 AM MDT for 32 counties in North Dakota. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 12, 2008, 10:33 AM MDT (16:33 UTC)
Expired
Jul 12, 2008, 6:00 PM MDT
In force
7 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 11:14 AM MDTHIGH SUST WINDS 40Denhoff, NDSUSTAINED WINDS OF 40 MPH AT THE DENHOFF DEPARTMENT OF TRANSPORTATION WEATHER STATION.
Jul 12, 11:47 AM MDTHIGH SUST WINDS 433 E Moffit, NDSUSTAINED WINDS OF 43 MPH WITH GUSTS TO 53 MPH AT THE LONG LAKE NATIONAL WILDLIFE REFUGE.
Jul 12, 1:40 PM MDTHIGH SUST WINDS 40Medina, NDSUSTAINED WINDS OF 40 MPH AT THE MEDINA DEPARTMENT OF TRANSPORTATION WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 4.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1897 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 121633
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1133 AM CDT SAT JUL 12 2008

...A HIGH WIND WARNING HAS BEEN ISSUED FOR WEST AND CENTRAL
NORTH DAKOTA UNTIL 7 PM CDT. THIS REPLACES THE WIND ADVISORY...

.A STRONG LOW PRESSURE SYSTEM NEAR LAKE WINNIPEG WILL BRING
STRONG NORTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS AS HIGH AS
60 MPH TO WESTERN AND CENTRAL NORTH DAKOTA.

THE WINDS ARE EXPECTED TO DECREASE DURING THE EARLY EVENING
HOURS.

THOSE TRAVELING ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY
SHOULD USE CAUTION...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED
ROADS. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD ALSO BE
PREPARED FOR THE VERY STRONG WINDS. THE STRONG WINDS WILL ALSO
CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND ESPECIALLY
ON LAKE SAKAKAWEA.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-130000-
/O.UPG.KBIS.WI.Y.0022.000000T0000Z-080713T0000Z/
/O.NEW.KBIS.HW.W.0004.080712T1633Z-080713T0000Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1133 AM CDT SAT JUL 12 2008 /1033 AM MDT SAT JUL 12 2008/

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS OF 60 MPH ARE
EXPECTED. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
ABELING
2 follow-up statements
000 
WWUS73 KBIS 122047
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
347 PM CDT SAT JUL 12 2008

...WIND ADVISORY NOW IN EFFECT FOR THE NORTHWEST UNTIL 7 PM CDT...
...A HIGH WIND WARNING CONTINUES FOR SOUTHWEST AND CENTRAL NORTH
DAKOTA UNTIL 7 PM CDT...

.A DEEP LOW PRESSURE SYSTEM NEAR LAKE WINNIPEG WILL BRING STRONG
NORTHWEST WINDS OF 35 TO 55 MPH TO SOUTHWEST AND CENTRAL NORTH
DAKOTA THROUGH 7 PM CDT. THE WINDS ARE EXPECTED TO DECREASE DURING
THE EARLY EVENING HOURS. THE WINDS HAVE ALREADY DECREASED BELOW
HIGH WIND CRITERIA ACROSS THE NORTHWEST. THE HIGH WIND WARNING HAS
BEEN CANCELLED THERE AND A WIND ADVISORY WILL REMAIN IN ITS PLACE
UNTIL 7 PM CDT.

THOSE TRAVELING ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE THIS
AFTERNOON SHOULD USE CAUTION...ESPECIALLY ALONG NORTH TO SOUTH
ORIENTED ROADS. THOSE DRIVING HIGH PROFILE VEHICLES SHOULD ALSO BE
PREPARED FOR THE VERY STRONG WINDS. THE STRONG WINDS WILL ALSO
CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND ESPECIALLY
ON LAKE SAKAKAWEA.

NDZ001-002-009-010-017-018-031-032-130000-
/O.CAN.KBIS.HW.W.0004.000000T0000Z-080713T0000Z/
/O.NEW.KBIS.WI.Y.0023.080712T2047Z-080713T0000Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA
347 PM CDT SAT JUL 12 2008 /247 PM MDT SAT JUL 12 2008/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH ARE
EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-130000-
/O.CON.KBIS.HW.W.0004.000000T0000Z-080713T0000Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
347 PM CDT SAT JUL 12 2008 /247 PM MDT SAT JUL 12 2008/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING. 

WEST TO NORTHWEST WINDS OF 35 TO 55 MPH ARE EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
ABELING
000 
WWUS73 KBIS 130019
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SAT JUL 12 2008

...HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE...

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

.WINDS ACROSS WESTERN AND CENTRAL NORTH DAKOTA HAVE WEAKENED TO
BELOW WARNING/ADVISORY CRITERIA AND ARE EXPECTED TO CONTINUE
DISSIPATING THROUGHOUT THE EVENING.

NDZ003>005-011>013-019>023-025-033>037-040>048-050-051-130130-
/O.EXP.KBIS.HW.W.0004.000000T0000Z-080713T0000Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
719 PM CDT SAT JUL 12 2008 /619 PM MDT SAT JUL 12 2008/

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WINDS ACROSS THE WARNING AREA HAVE WEAKENED TO BELOW WARNING
CRITERIA AND ARE EXPECTED TO CONTINUE SLOWING THROUGHOUT THE
EVENING.

$$

NDZ001-002-009-010-017-018-031-032-130130-
/O.EXP.KBIS.WI.Y.0023.000000T0000Z-080713T0000Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA
719 PM CDT SAT JUL 12 2008 /619 PM MDT SAT JUL 12 2008/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS ACROSS THE ADVISORY AREA HAVE WEAKENED TO BELOW ADVISORY
CRITERIA AND ARE EXPECTED TO CONTINUE SLOWING THROUGHOUT THE
EVENING.

$$

SCHECK

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jul 12, 2:39 AM MDT, 7 hours 54 minutes earlier.

Area forecast discussion, Jul 12, 2:39 AM MDT, 7 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
339 AM CDT SAT JUL 12 2008

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
WINDS AND FIRE WEATHER CONCERNS ARE THE MAIN FOCUS OF TODAYS
FORECAST.

STRONG SURFACE LOW PRESSURE SYSTEM CENTERED NORTHEAST OF LAKE
WINNIPEG IS FORECAST TO MOVE SLOWLY EAST INTO WESTERN ONTARIO BY
EVENING. THIS STRONG SYSTEM IS STACKED VERTICALLY WITH THE H500 LOW
DIRECTLY OVER THE SURFACE LOW CENTER. THIS SYSTEM WILL BRING GUSTY
WEST TO NORTHWEST WINDS TO NORTH DAKOTA AGAIN TODAY...ALBEIT NOT AS
STRONG AS YESTERDAY IN MOST AREAS. H850 WINDS ARE FORECAST TO BE
AROUND 40-45 KNOTS WITH FORECAST SOUNDINGS INDICATING ADIABATIC
LAPSE RATES THROUGH H850-H700. EXPECTING 25 TO 35 MPH SUSTAINED
WINDS WITH GUSTS TO 45 MPH OVER WESTERN AND CENTRAL NORTH DAKOTA.
TIGHTEST SURFACE GRADIENT WILL BE OVER NORTHEASTERN NORTH
DAKOTA...BUT STRONGEST UPPER LEVEL JET WINDS WILL BE ACROSS THE
SOUTHWEST PART OF THE STATE. WILL KEEP WIND ADVISORY IN SAME TIME
FRAME AS PREVIOUS FORECAST PACKAGE FROM 12Z-00Z.

EXPECTING SOME CLOUD COVER AND SOME INSTABILITY WITH THE CYCLONIC
FLOW ALOFT ON THE SOUTHWEST SIDE OF THE LOW NEAR LAKE WINNIPEG. WILL
KEEP SLIGHT CHANCE OF SHOWERS FOR NORTH CENTRAL NORTH DAKOTA TODAY.

ON SUNDAY THE UPPER LEVEL NORTHWEST FLOW PREVAILS OVER THE STATE AS
THE AFOREMENTIONED LOW MOVES EAST TOWARDS HUDSON BAY. DRY AND
LIGHTER WINDS ON SUNDAY. THE UPPER FLOW BECOMES MORE ZONAL (WEST TO
EAST FLOW) AND WILL ALLOW SOME SHORTWAVE ENERGY TO MOVE INTO THE
STATE. AT THE SURFACE THE MODELS ARE INDICATING A WEAK LOW
DEVELOPING IN THE DAKOTAS AND EASTERN MONTANA/WYOMING...WITH A LOW
LEVEL JET MOVING UP THE THE EAST SIDE OF THE PLAINS. WILL INTRODUCE
A SLIGHT CHANCE OF THUNDERSTORMS FOR MONDAY AFTERNOON AND WILL
CONTINUE INTO MONDAY NIGHT AS PER PREVIOUS FORECAST PACKAGE.

.LONG TERM...TUESDAY THROUGH SUNDAY...
THE SAME ACTIVE PATTERN OF THE PAST FEW WEEKS CONTINUES. WITH THE
UPPER JET OVER NORTH DAKOTA MANY WAVES AND IMPULSES WILL TRAVEL
THROUGH THE REGION SETTING OFF THUNDERSTORMS ON MANY DAYS IN THE
EXTENDED PERIOD.

&&

.AVIATION...
LOOK FOR ANOTHER WINDY DAY AS THE UPPER LOW RESPONSIBLE REMAINS
NORTHEAST OF THE REGION OVER WESTERN ONTARIO.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS WILL LIKELY BE MET AGAIN IN SOUTHWESTERN
COUNTIES TODAY WHERE PERCENT GREEN VALUES ARE 20-30 PERCENT. WEST TO
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TODAY. DEWPOINT TEMPERATURES ARE ONLY IN THE 30S IN THE SOUTHWEST
THIS MORNING...AND ARE FORECAST TO REMAIN IN THE 30S TODAY. THESE
LOW DEWPOINTS COMBINED WITH FORECAST MAX TEMPERATURES IN THE UPPER
70S WILL BRING AFTERNOON RELATIVE HUMIDITIES IN THE 20 TO 23 PERCENT
RANGE. WILL ISSUE RED FLAG WARNING FOR THE LATE MORNING TO EARLY
EVENING HOURS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 PM CDT
/6 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025-
031>037-040>048-050-051.

RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6
PM MDT/ THIS EVENING FOR NDZ017-018-031>033-040-043.

&&

JV/RSL
Hazardous weather outlook, Jul 12, 4:45 AM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
545 AM CDT SAT JUL 12 2008

NDZ001>005-009>013-019>023-025-034>037-041-042-044>048-050-051-
131045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
545 AM CDT SAT JUL 12 2008 /445 AM MDT SAT JUL 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY FOR WEST TO NORTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON AND
NIGHT...AND AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-040-043-131045-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN-
545 AM CDT SAT JUL 12 2008 /445 AM MDT SAT JUL 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY FOR WEST TO NORTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH POSSIBLE.

A RED FLAG WARNING IS ALSO IN EFFECT THIS AFTERNOON FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES AND DRY PASTURES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON AND
NIGHT...AND AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:12 AM MDTRed Flag WarningBISBillings, Bowman, Dunn, Golden Valley, McKenzie, Slope and 1 more15 hr
Jul 12, 2:47 PM MDTWind AdvisoryBISBillings, Burke, Divide, Dunn, Golden Valley, McKenzie and 2 more3 hr

Nearby

High Wind Warnings in North Dakota, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.